# SDR AALA20110616DFW01

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 53,161 hours, 25,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED AFTER TAKEOFF TAIL COMPARTMENT TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED QRH CHECKLIST AND LIGHT EXTINGUISHED AFTER ONE MINUTE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED 8TH AND 13TH STAGE MIXING DUCT THAT WAS CRACKED AT WELD.  SYSTEM GROUND CHECK NORMAL OPERATION.
